| Catalog Number |
01.26.2848MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 november 2023: lot 2214841: (b)(4) manufactured and released on 29-sep-2022.Expiration date: 2027-09-12.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Additional implant involved in the event, batch review performed on 21 november 2023: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.2204265 lot 2204265: (b)(4) manufactured and released on 15-jun-2022.Expiration date: 2027-06-02.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery at about 1 year after primary hip surgery due to a leg length discrepancy.The surgeon revised the head and liner and the surgery was completed successfully.